Skip to main content

Felix Janda

Profile picture for Felix Janda

Contact Information

303 Altgeld Hall

Office Hours

Fall 2023: Tu 4-5:50 in HAB 149

Research Areas

Assistant Professor

Additional Campus Affiliations

Assistant Professor, Mathematics

Recent Publications

Janda, F., & Wang, X. (2024). Universal Equations for Higher Genus Gromov–Witten Invariants from Hodge Integrals. Communications in Mathematical Physics, 405(2), Article 47.

Clader, E., Janda, F., Wang, X., & Zakharov, D. (2023). Topological Recursion Relations from Pixton’s Formula. Michigan Mathematical Journal, 73(2), 227-241.

Chen, Q., Janda, F., Ruan, Y., & Sauvaget, A. (2022). Towards logarithmic GLSM: The r-spin case. Geometry and Topology, 26(7), 2855-2939.

Chen, Q., Janda, F., & Ruan, Y. (2021). The logarithmic gauged linear sigma model. Inventiones Mathematicae, 225(3), 1077-1154.

Chen, Q., Janda, F., & Webb, R. (2021). Virtual cycles of stable (quasi-)maps with fields. Advances in Mathematics, 385, Article 107781.

View all publications on Illinois Experts